I have been on Tymlos for 1 1/2 years. I was wondering if anyone else has developed eye problems while being on Tymlos. Specifically fluid behind the retina.
Interested in more discussions like this? Go to the Osteoporosis & Bone Health Support Group.
Good evening @dkholmes Welcome to Connect. I am so glad you responded to our discussion. We want to be a good sounding board that will help everyone make better choices.
And to your question about eye problems, e.g. fluid behind the retina. I have only been on Tymlos for 7 months. Yet, last month I had another full exam at my ophthalmologist and nothing was noted to me or on the chart. What is somewhat worth a smile, is that I suffer from severe dry eye including the oil glands under my eye. I use Xiidra and other eye stuff so that I don't lose the surface cells which cannot be replaced so quickly at 77.
Have a lovely sleep tonight. Chris
Hi @dkholmes, I'd like to add my welcome to @artscaping's. I'd also like to invite @curlylocks, @cireland, @georgette12, and @migizii to this discussion to talk about their experiences with Tymlos as well. Many members have discussed Forteo vs. Tymlos and their experience with each in this discussion as well, https://connect.mayoclinic.org/discussion/forteo-vs-tymlos-1/.
@dkholmes, have you met with an ophthalmologist to confirm the fluid behind your retina? Have your eye issues gotten worse the longer you have been on Tymlos?
I have been taking tymlos 80cc for about 6 or 7 months . Daily, usually. I don't notice a difference in aches and pains from low bone density and osteoporosis. On the other hand maybe I would be worse if I didn't take it.
groin pain after 17 months on Tymlos injections!
My bone doc said this is not a side effect Has anyone had this pain in left groin?
Jump to this post
Hello @dugs1948. I understand you are looking to connect with members who have experience with Tymlos to see if they can relate to your side effect of pain in the left groin.
The following members have mentioned some experience with Tymlos @panda17 and @artscaping while @contentandwell is set to start Tymlos in the coming days, so have also looped her in for her perspective in the event she did research prior to starting.
I did a quick search and did find mention of groin pain in Evenity, in case that is of any help in getting closer to understanding your symptom which we wait for other members to weigh in.
When did you share your concern with your doctor?
I get left-sided groin pain when I have been sitting a lot. I have two remedies:
1) from a video (this one is so clear and really works)
2) By fisting the muscles of the buttock quite strongly. This also works.
I always think it a good idea to have two or three different ways of healing a problem because repetition sometimes loses potency!
Good luck. see if you can find a third way too!
@dugs1948 I will expand on @amandajro's response and I would like to extend my welcome to Mayo Clinic Connect.
You will see that I have moved your question into a discussion where members are currently discussing this topic. I encourage you to scroll back through the comments to find previously shared suggestions from members like @georgette12 @dkholmes.
Below I have also linked a past discussion related to Tymlos, where members like, @curlylocks @migizii have previously discussed this topic.
– Tymlos https://connect.mayoclinic.org/discussion/tymlos/
Like @amandajro, I'm interested in your provider's take on your groin pain?
May I ask if
I started Tymlos 4months ago. Most every night I have palpitations and bone aches. During this time my BP was 205/180 P this occurred about eight times. I have been dizzy, fatigued, not eating much. This last week I started having vertigo and nausea. Messaged my Dr. all the symptoms and as of now, I have been taken off the drug for good. I hope the four months I had will have done some good. I am glad to read so many are not having all the side effects I had. Hope you all make the two-year goal.
@kilh I'm sorry you had such adverse reactions to Tymlos, my experience has been much better so far.
What medication will you proceed with now? I know it can be a difficult choice, it seems as if most doctors favor Reclast. I am already thinking ahead to what I will do when I stop doing Tymlos.
@amandajro @dugs1948 I started Tymlos at the beginning of March. Initially I had some light-headedness the next morning (I do the shot before bed) but that resolved. My heart rate never increased, the only side effect I have now is fluid retention. Many refer to it as "puffy belly" since it seems to accumulate there. It is definitely fluid.
I have a scale that gauges fluid and my fluid level was high. I wanted to be sure that Tymlos was the cause so I stopped doing the injections for two weeks and sure enough my fluid retention decreased. I am also noticing the fluid in my feet and lower legs.
I started on Fosamax for almost three years. It did nothing. Then years last they started me on Reclast but having implants stopped that. I got two out of five transfusions. Then years went by again they decided on Tymlos. Now in a few months, they are going to try Proplia. But reading patient reviews it has the same side effects. Where we go from here who knows.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In